Alert archive / Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 463, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 6, 2011, 7:02 PM EDT for Caswell County, North Carolina; Halifax County, Pittsylvania County, City of Danville, Virginia. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2011, 7:02 PM EDT (23:02 UTC)
- Expired
- Aug 6, 2011, 7:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Caswell County, NC, City of Danville, VA, Halifax County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 111 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 7:15 PM EDT | FUNNEL CLOUD | 3 Se Ringgold, VA | |
| Aug 6, 7:15 PM EDT | TSTM WND GST 62 | 3 Se Ringgold, VA | ALSO REPORTED DIME SIZE HAIL AND A FEW FIVE TO SIX INCH DIAMETER LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 650 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
838
WUUS51 KRNK 062302
SVRRNK
NCC033-VAC083-143-590-062345-
/O.NEW.KRNK.SV.W.0463.110806T2302Z-110806T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
702 PM EDT SAT AUG 6 2011
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA
SOUTHERN PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA
EASTERN CITY OF DANVILLE IN SOUTH CENTRAL VIRGINIA
SOUTHWESTERN HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA
* UNTIL 745 PM EDT.
* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR RINGGOLD...OR 6 MILES
NORTHEAST OF PROVIDENCE...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
RINGGOLD...
BLANCH...
MILTON...
SEMORA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 6 6...2 1 5...4 3 2 4.
&&
LAT...LON 3656 7941 3665 7935 3655 7902 3654 7903
3653 7904 3653 7913 3645 7913 3644 7914
TIME...MOT...LOC 2301Z 294DEG 18KT 3657 7929
$$
162 follow-up statements
148
WWUS51 KRNK 062326
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
726 PM EDT SAT AUG 6 2011
VAC590-062336-
/O.CAN.KRNK.SV.W.0463.000000T0000Z-110806T2345Z/
CITY OF DANVILLE VA-
726 PM EDT SAT AUG 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF DANVILLE... IS
CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3647 7922 3653 7934 3663 7928 3655 7902
3653 7904 3653 7913 3645 7913 3645 7914
3645 7916
TIME...MOT...LOC 2326Z 297DEG 17KT 3654 7921
$$
NCC033-VAC083-143-062345-
/O.CON.KRNK.SV.W.0463.000000T0000Z-110806T2345Z/
CASWELL NC-PITTSYLVANIA VA-HALIFAX VA-
726 PM EDT SAT AUG 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN CASWELL...SOUTHEASTERN PITTSYLVANIA AND SOUTHWESTERN
HALIFAX COUNTIES...
AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MILTON...OR 9 MILES
EAST OF PROVIDENCE...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MILTON...
SEMORA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN
DO SO SAFELY. ONCE AGAIN THAT NUMBER IS 1...8 6 6...2 1 5...4 3 2 4.
&&
LAT...LON 3647 7922 3653 7934 3663 7928 3655 7902
3653 7904 3653 7913 3645 7913 3645 7914
3645 7916
TIME...MOT...LOC 2326Z 297DEG 17KT 3654 7921
$$
16478
WWUS51 KRNK 062344
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
744 PM EDT SAT AUG 6 2011
NCC033-VAC083-143-062355-
/O.EXP.KRNK.SV.W.0463.000000T0000Z-110806T2345Z/
CASWELL NC-PITTSYLVANIA VA-HALIFAX VA-
744 PM EDT SAT AUG 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASWELL...
SOUTHEASTERN PITTSYLVANIA AND SOUTHWESTERN HALIFAX COUNTIES EXPIRES
AT 745 PM EDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS. THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4. ONCE AGAIN
THAT NUMBER IS 1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3647 7922 3653 7934 3663 7928 3655 7902
3653 7904 3653 7913 3645 7913 3645 7914
3645 7916
TIME...MOT...LOC 2345Z 297DEG 17KT 3650 7911
$$
16What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 5:23 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 6, 5:23 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 523 PM EDT SAT AUG 6 2011 .SYNOPSIS... LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE SOUTHERN UNITED STATES WITH NEARLY ZONAL WESTERLY FLOW OVER THE NORTHERN CONUS INTO NEXT WEEK. A WEAK SURFACE FRONT WILL MEANDER ALONG THE NORTHERN PERIPHERY OF THE RIDGE OF HIGH PRESSURE FROM THE CENTRAL PLAINS STATES TO THE CAROLINAS. THIS FRONT WILL BE THE FOCUS FOR SHOWERS AND STORMS THE NEXT SEVERAL DAYS. && .NEAR TERM /THROUGH SUNDAY/... AS OF 520 PM SATURDAY... UPDATING TO LOWER POPS IN ALL EXCEPT THE NORTH INTO THE OVERNIGHT WITH MOST ONGOING ORGANIZED CONVECTION FROM THE ROANOKE VALLEY AND POINTS NORTH ATTM. WITH THE PASSING WEAK MID LEVEL TROF AXIS AND LITTLE REMAINING UPSTREAM FORCING INTO EARLY TONIGHT...EXPECT MOST SPOTS TO JUST HAVE SCATTERED COVERAGE WITH POP UP STORMS DUE TO OUTFLOW AND RESIDUAL INSTABILITY. THUS LOWERING POPS TO JUST CHANCE MOST SPOTS THIS EVENING...WITH LOW LIKELYS NORTH AND NW WHERE THINK COVERAGE WILL REMAIN A BIT MORE WIDESPREAD OVER THE NEXT FEW HOURS. REMAINDER UNCHANGED FOR NOW. PREVIOUS DISCUSSION BELOW... UPPER LEVEL DISTURBANCE/SHORT WAVE AXIS WAS ALONG THE BLUE RIDGE MOVING EAST...AND KICKING OFF SCATTERED SHRA/TSRA. ANOTHER DISTURBANCE WAS OVER THE WESTERN OHIO VALLEY...AND IS PROGGED TO MOVE THROUGH THE AREA EARLY SUNDAY MORNING. LAZY FLOW ALOFT WILL STRENGTHEN TONIGHT AS SURGE OF STRONGER WESTERLY WINDS ARRIVE BEHIND BOTH PASSING SHORT WAVES. WESTERLY 85H WINDS OF 25-30 KTS ARE FCST TONIGHT AND SUNDAY. UNTIL THE PASSAGE OF THE SHORTWAVES...LOOK FOR SCATTERED SHRA/TSRA. ONCE THE WINDS BECOME WESTERLY...DOWNSLOPE FLOW SHOULD LIMIT COVERAGE OF SHOWERS TO JUST THE WESTERN SLOPES. MAINTAINED LOW CHC POPS SUNDAY...BUT MAINLY DURING THE MORNING. ONCE THE WESTERLIES COMPLETELY TAKE OVER SUNDAY...SUBSIDENCE SHOULD RESULT IN FEWER CLOUDS... INCREASED SOLAR INSOLATION...AND COMPRESSIONAL WARMING. AS SUCH THINK TEMPS SUNDAY WILL BE 5 TO 7 DEGREES WARMER COMPARED TO SATURDAY...ESPECIALLY FOR AREAS EAST OF THE BLUE RIDGE. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... AS OF 345 PM SATURDAY... SURFACE FRONT TO MOVE TO THE MID ATLANTIC COAST SUNDAY NIGHT AND BECOME A STATIONARY LEE TROUGH THROUGH THE REST OF THE PERIOD. LOW LEVEL FLOW BEHIND THIS BOUNDARY AND THROUGH MUCH OF THE PERIOD WILL BE WESTERLY. A THETA-E RIDGE WILL REMAIN ACROSS THE TENNESSEE/OHIO VALLEY MONDAY...THEREFORE THIS WESTERLY WIND WILL ADVECT HEAT AND MOISTURE INTO THE REGION. DOWNSLOPING FLOW EAST OF THE BLUE RIDGE MAY DRY SOME OF THIS MOISTURE DUE TO COMPRESSION WHILE ALLOWING TEMPERATURES TO WARM INTO THE M/U 90S IN THE PIEDMONT. ANY SHOWERS DEVELOPING IN THIS THETA-E RIDGE MONDAY WILL MOVE INTO EXTREME WESTERN RNK CWA DURING THE AFTERNOON...THEN DIMINISH IN AREAL COVERAGE IN THE EVENING/MOVING EAST TO THE BLUE RIDGE. TIMING OF SHOWERS COULD REDUCE TEMPERATURES ACROSS THE MOUNTAINS...BUT TEMPERATURES WILL REMAIN ABOVE NORMAL. TUESDAY...THETA-E BOUNDARY DRIFTS EAST AND OVER THE AREA WHILE THE LEE TROUGH BACKS INTO THE PIEDMONT. A PRE-FRONTAL SHORT WAVE AND AMBLE MOISTURE WILL BRING STRONG TO SEVERE STORMS TO THE AREA. CONVECTION COULD START AS EARLY AS 10 AM AND SHOULD LAST UNTIL 10 PM TUESDAY EVENING...ESPECIALLY EAST OF THE BLUE RIDGE. ONCE THESE STORMS MOVE EAST OF THE PIEDMONT...DRIER COOLER AIR WILL FILTER IN TO THE AREA. TEMPERATURES ARE EXPECTED TO DROP TO SEASONAL LEVELS WITH A NOTICEABLE DROP IN HUMIDITIES. YESTERDAYS MODELS HAD BEST CHANCE OF SHOWERS COMING ACROSS THE AREA WEDNESDAY. TODAY...THEY ARE FOCUSING ON PRE-FRONTAL CONVECTION/SHORT WAVE. WILL REDUCE POPS ON WEDNESDAY WHILE INCREASING POPS ON TUESDAY. CONFIDENCE RELATIVELY LOW WITH TIME SHIFT...SO WILL KEEP TUESDAY AT 30-50 PERCENT. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... AS OF 345 PM SATURDAY... COOL FRONT WILL MOVE EAST OF THE AREA WEDNESDAY MORNING. SOME LINGERING MOISTURE MAY BE AVAILABLE TO PRODUCE SOME ISOLATED SHOWERS ACROSS THE MOUNTAINS...WHILE A WEST WIND LIMITS ACTIVITY EAST OF THE BLUE RIDGE. HIGH PRESSURE WILL TRACK ACROSS THE OHIO VALLEY THURSDAY...NEW ENGLAND ON FRIDAY AND IN THE MID ATLANTIC NEXT SATURDAY. THIS HIGH WILL KEEP THE REGION DRY AND TEMPERATURES NEAR NORMAL. DEPENDING ON HOW THINGS EVOLVE LATER IN THE WEEK...HIGH PRESSURE COULD DRIFT OFF THE COAST SATURDAY WITH A SOUTHEAST FLOW INCREASING FROM THE ATLANTIC. OVERRUNNING RAIN IS POSSIBLE BUT FOR NOW ONLY HAVE AN INCREASE IN SKY COVER. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... AS OF 345 PM SATURDAY... SCATTERED SHOWERS...EMBEDDED TSTMS POSSIBLE THIS EVENING ASSOCIATED WITH VORT AXIS MOVING EAST THROUGH THE AREA. LULL IN ACTIVITY EXPECTED LATE THIS EVENING AND MOST OF OVERNIGHT. ANOTHER UPPER LEVEL DISTURBANCE IS EXPECTED TO COME THROUGH EARLY SUNDAY MORNING AND MAY BE ACCOMPANIED BY MORE SHOWERS. WIND FLOW WILL PREDOMINATELY BE FROM THE WEST TONIGHT AND SUNDAY. THIS SHOULD LIMIT CLOUD COVER...ALTHOUGH STILL THINK PERIOD OF MVFR POSSIBLE TONIGHT DUE TO LIGHT FOG OR HAZE. 5000 FOOT WINDS ARE FORECAST TO BE 25-30 KTS ON SUNDAY...AND WILL LIKELY RESULT IN SOME SURFACE GUSTS OF 20 KTS DURING THE DAY SUNDAY. COVERAGE OF PRECIPITATION SUNDAY AFTERNOON SHOULD BE LESS THAN COMPARED TO SATURDAY. THIS SHOULD RESULT IN LARGER AREAS OF VFR FOR SUNDAY AFTERNOON. INTO NEXT WEEK THE PATTERN LOOKS TO REMAIN FAIRLY ACTIVE WITH PERIODIC WEAK UPPER LEVEL DISTURBANCES PASSING THROUGH FROM THE WEST...BRINGING THE POTENTIAL FOR SCATTERED THUNDERSTORM ACTIVITY WITH EACH ONE...BUT THERE COULD BE A DAY OR TWO BREAK IN THE ACTION EARLY IN THE WEEK BEHIND A STRONGER FRONT. && .CLIMATE... RECORD HIGH MINIMUM TEMPERATURES FOR SATURDAY AUGUST 6TH: ROANOKE...74 SET IN 2007 LYNCHBURG...81 SET IN 1918 DANVILLE...75 SET IN 1981 BLACKSBURG...68 SET IN 2007 BLUEFIELD...72 SET IN 2006 && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/PM NEAR TERM...JH/PM SHORT TERM...RCS LONG TERM...RCS AVIATION...PM CLIMATE...
Hazardous weather outlook, Aug 6, 3:44 PM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 344 PM EDT SAT AUG 6 2011 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-071945- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 344 PM EDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. THUNDERSTORMS WILL BRING HEAVY DOWNPOURS...WHICH MAY PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL APPROACH THE REGION TUESDAY. SCATTERED STRONG TO SEVERE STORMS ARE POSSIBLE WITH DAMAGING WINDS BEING THE MAIN THREAT. HEAVY DOWNPOURS ALSO POSSIBLE...WHICH MAY PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RCS
In the hours before
Special weather statement, Aug 6, 2:00 PM EDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
200 PM EDT SAT AUG 6 2011
VAZ016-017-032-061900-
CARROLL VA-FLOYD VA-PATRICK VA-
200 PM EDT SAT AUG 6 2011
...A STRONG THUNDERSTORM WILL AFFECT CARROLL...FLOYD AND PATRICK
COUNTIES...
AT 152 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER FANCY GAP...
MOVING EAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR GLADESBORO AROUND 210 PM...DUGSPUR AROUND 220
PM...GROUNDHOG MOUNTAIN...AND ARARAT AROUND 230 PM...LAUREL FORK
AROUND 235 PM...WILLIS AROUND 250 PM AND MEADOWS OF DAN AROUND 255
PM.
LAT...LON 3657 8080 3677 8084 3692 8049 3698 8015
3690 8020 3687 8023 3686 8021 3670 8028
3656 8043Special weather statement, Aug 6, 2:23 PM EDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
223 PM EDT SAT AUG 6 2011
WVZ045-061900-
GREENBRIER WV-
223 PM EDT SAT AUG 6 2011
...A STRONG THUNDERSTORM WILL AFFECT GREENBRIER COUNTY...
AT 222 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LEWISBURG...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR GREENBRIER RIVER TRAIL AROUND 230 PM...
LEWISBURG AIRPORT AROUND 235 PM AND FRANKFORD AROUND 245 PM.
LAT...LON 3781 8021 3781 8022 3773 8056 3782 8063
3798 8030
16The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 2:00 PM EDT | Special Weather Statement | RNK | Carroll, Floyd | 60 min |
| Aug 6, 7:13 PM EDT | Special Weather Statement | RNK | Pittsylvania | 47 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2011Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.